List of citations in Numdam for : Lefschetz theorems for the integral leaves of a holomorphic one-form

Compositio Mathematica, Volume 87 (1993) no. 1, p. 99-113

Delcroix, Thibaut

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 1, p. 115-127

Rémy, Bertrand

Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque no. 326  (2009), Talk no. 984, p. 83-129

Katzarkov, L.; Ramachandran, M.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 4, p. 525-535